Hi Gigi. Nice to see you posting and welcome to Healing Well.
6 months ago I was switched off of Cymbalta. I had been on it for 2.5 years and was at the high end for dosage. My therapist (who is also a prescribing nurse practitioner) took me off Cymbalta one day and started me up on 20 mg of Prozac that same night.
Gee, I can't even begin to describe the awful headaches, nautiousness (sp?), shaking and dizziness I had. I'm sure I had some mood swings too but at this point all I can remember was that persistent headache that lasted night and day for about
3 weeks. It felt like a constant drill at my head.
To be honest, everybody that I have read about
here on this forum that discontinued the Cymbalta did it slowly over a period of time as you are. And yes, they described many of your same symptoms. Jamie, for example, posted frequently about
it when he went through this.
I don't know which way is worst: going off gradually or instantly. But yes, it was extremely hard to do. But I've got to be honest, the Prozac has worked wonderfully for me now. I am at 40 mg. and I have many more good days at this point than bad. So I am grateful. Please just hang in there because there will be better times ahead. And if you get really worried about
your mood swings give your pdoc a call. You have every right to as the withdrawal symptoms are awful.
Post Edited (CassandraLee) : 7/12/2011 9:44:43 PM (GMT-6)